Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 229, NWS Hastings, NE

May 30, 2012Adams County, Clay County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 30, 2012, 3:25 PM CDT for Adams County, Clay County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 3:25 PM CDT (20:25 UTC)
Expired
May 30, 2012, 4:15 PM CDT
In force
50 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, NE, Clay County, NE

The radar

The Grand Island radar (KUEX), 28 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:27 PM CDTHAIL 0.75Hastings, NEHAIL REPORTED AT WALMART NORTH SIDE OF HASTINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1358 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WUUS53 KGID 302025
SVRGID
NEC001-035-302115-
/O.NEW.KGID.SV.W.0229.120530T2025Z-120530T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
325 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  WESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 415 PM CDT

* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  HASTINGS TO ROSELAND...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HASTINGS...AYR...TRUMBULL...INLAND...GLENVIL...HARVARD AND
  FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 9807 4040 9808 4039 9852 4042 9866
      4069 9847
TIME...MOT...LOC 2025Z 255DEG 44KT 4064 9838 4048 9855
WIND...HAIL <50MPH 1.00IN

$$

FAY
4 follow-up statements
100 
WWUS53 KGID 302038
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT WED MAY 30 2012

NEC001-035-302115-
/O.CON.KGID.SV.W.0229.000000T0000Z-120530T2115Z/
CLAY NE-ADAMS NE-
338 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
AND WESTERN CLAY COUNTIES UNTIL 415 PM CDT...

AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM INLAND TO
ROSELAND...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  AYR...INLAND...HARVARD...GLENVIL AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4070 9827 4070 9807 4040 9808 4039 9852
      4042 9866
TIME...MOT...LOC 2038Z 255DEG 44KT 4064 9823 4045 9851
WIND...HAIL <50MPH 1.00IN

$$

FAY
910 
WWUS53 KGID 302052
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT WED MAY 30 2012

NEC001-035-302115-
/O.CON.KGID.SV.W.0229.000000T0000Z-120530T2115Z/
CLAY NE-ADAMS NE-
352 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
AND WEST CENTRAL CLAY COUNTIES UNTIL 415 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR GLENVIL...OR 9 MILES SOUTHEAST OF HASTINGS...
MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GLENVIL AND FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4054 9846 4056 9808 4040 9808 4039 9852
      4042 9866
TIME...MOT...LOC 2052Z 255DEG 44KT 4048 9829
WIND...HAIL <50MPH 1.00IN

$$

FAY
789 
WWUS53 KGID 302100
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT WED MAY 30 2012

NEC001-035-302115-
/O.CON.KGID.SV.W.0229.000000T0000Z-120530T2115Z/
CLAY NE-ADAMS NE-
400 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ADAMS
AND WEST CENTRAL CLAY COUNTIES UNTIL 415 PM CDT...

AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR GLENVIL...OR 10 MILES SOUTHEAST OF HASTINGS...
MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  FAIRFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4044 9861 4054 9831 4054 9808 4040 9808
      4039 9845
TIME...MOT...LOC 2101Z 255DEG 44KT 4047 9821
WIND...HAIL <50MPH 1.00IN

$$

FAY
446 
WWUS53 KGID 302108
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT WED MAY 30 2012

NEC001-035-302118-
/O.EXP.KGID.SV.W.0229.000000T0000Z-120530T2115Z/
CLAY NE-ADAMS NE-
408 PM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS AND WEST CENTRAL
CLAY COUNTIES WILL EXPIRE AT 415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4044 9861 4054 9831 4054 9808 4040 9808
      4039 9845
TIME...MOT...LOC 2108Z 255DEG 44KT 4049 9810

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:06 PM CDT, 19 minutes earlier.

Area forecast discussion, May 30, 3:06 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
306 PM CDT WED MAY 30 2012

.SHORT TERM...THROUGH 00Z FRIDAY. MORNING UPPER AIR ANALYSIS
INDICATES QUASI-ZONAL TO NORTHWESTERLY MID AND UPPER LEVEL FLOW
ACROSS CENTRAL PORTIONS OF THE CONUS...WITH SUBTLE RIDGING ACROSS
THE WESTERN AND EASTERN CONUS. MID AND UPPER LEVEL JET ENERGY IS
POSITIONED FROM THE NORTHWESTERN CONUS...ACROSS CENTRAL PORTIONS
OF THE CONUS AND ON INTO THE EASTERN CONUS. EARLY AFTERNOON WATER
VAPOR IMAGERY SHOWS INCREASED VALUES OF MID LEVEL MOISTURE FLOWING
IN FROM THE PACIFIC...PUSHING ACROSS THE NORTHWESTERN CONUS AND
INTO THE CENTRAL PLAINS. A MID LEVEL SHORT WAVE IS ALSO NOTED OVER
THE NORTHERN PLAINS...MOVING EAST/SOUTHEAST. AT THE SURFACE A
TROUGH OF LOW PRESSURE IS NOTED EXTENDING ACROSS WESTERN NEBRASKA.
IN ADDITION...AN AREA OF HIGH PRESSURE IS LOCATED OVER THE UPPER
MISSISSIPPI VALLEY...WITH LOW LEVEL RETURN FLOW ON THE BACK SIDE
OF THE SURFACE RIDGE INFILTRATING PORTIONS OF THE CENTRAL PLAINS.
THAT BEING SAID...CONVECTIVELY INDUCED OUTFLOW AT THE SURFACE
IS PROMOTING A BIT MORE CHAOTIC LOW LEVEL WIND FIELD ACROSS OUR
CWA...THAN THAT OF THE TRUE SOUTHEASTERLY WINDS WHICH ARE TRYING
TO DEVELOP. THIS MESO-HIGH IS PROMOTING A DIFFERENTIAL HEATING
BOUNDARY NOW EVIDENT ACROSS WESTERN PORTIONS OF OUR CWA. KUEX
INDICATES CONVECTION PERSISTING ACROSS MUCH OF SOUTH CENTRAL
NEBRASKA AS OF MID AFTERNOON.

LOW LEVEL RETURN FLOW IS HELPING PROMOTE LOW LEVEL THERMAL
ADVECTION AND RESULTANT ISENTROPIC UPGLIDE AND SATURATION OVER OUR
CWA...PRIMARILY ALONG THE 300-310K SURFACES. LAPS PROXIMITY
SOUNDINGS FROM ACROSS OUR WESTERN CWA SUGGEST AIR
PARCELS...ASCENDING FROM AROUND 700MB...ARE CONTENDING WITH LESS
THAN 30J/KG CIN AND WORKING WITH 600-1000J/KG CAPE. IN ADDITION...MID
AND UPPER LEVEL JET ENERGY IS HELPING PROMOTE DEEP LAYER BULK
SHEAR VALUES OF 30-40KTS. EVEN THOUGH THE INSTABILITY IS NOT
OVERLY IMPRESSIVE...THE COOL LOW TO MID LEVEL AIRMASS AND THE DEEP
LAYER SHEAR ARE MORE THAN COMPENSATING...WITH SEVERAL REPORTS OF
HAIL ALREADY REPORTED ACROSS THE AREA TODAY. BROAD-SCALE ASCENT
SHOULD PERSIST THROUGH THE REST OF THIS AFTERNOON AND INTO
TONIGHT...WITH DEEP LAYER SHEAR AND INSTABILITY ALSO LIKELY
PERSISTING. IN ADDITION...VISIBLE SATELLITE IMAGERY INDICATES LOW
LEVEL CONVERGENCE...ALONG THE DIFFERENTIAL HEATING BOUNDARY ACROSS
WESTERN PORTIONS OF THE CWA...IS HELPING TO PROMOTE WEAK
CONVECTIVE ACTIVITY. FINALLY...KLNX INDICATES ADDITIONAL
CONVECTION FIRING ALONG THE SURFACE TROUGH ACROSS WESTERN
NEBRASKA. THE TROUGH ACROSS WESTERN NEBRASKA...AND THE
DIFFERENTIAL HEATING BOUNDARY OVER WESTERN PORTIONS OF THE
CWA...ARE EXPECTED TO PUSH ACROSS OUR CWA THIS EVENING AND TONIGHT
AS THE MID LEVEL SHORT WAVE...CURRENTLY OVER THE NORTHERN
PLAINS...ALSO PUSHES EAST/SOUTHEAST. AT THIS TIME IT APPEARS THE
BULK OF THE BROAD-SCALE ASCENT AHEAD OF THE NORTHERN PLAINS MID
LEVEL TROUGH AXIS SHOULD REMAIN TO OUR NORTHEAST...BUT ADDITIONAL
CONVECTIVE ACTIVITY WILL BE POSSIBLE OVER OUR AREA THROUGH TONIGHT
AS THE SURFACE TROUGH AND DIFFERENTIAL HEATING
BOUNDARY/STRENGTHENING LOW LEVEL BAROCLINIC ZONE CLEARS THE AREA.
GIVEN ALL THIS...WENT AHEAD AND PRESENTED LIKELY TO DEFINITE POPS
ACROSS THE CWA THROUGH 06Z...WITH POPS TAPERING OFF AFTER 06Z AS
LOW LEVEL FORCING MOVES OFF TO THE EAST/SOUTHEAST. GIVEN THE
AFOREMENTIONED INSTABILITY AND DEEP LAYER SHEAR...WILL ALSO
CONTINUE THE SEVERE WORDING ACROSS THE AREA THROUGH THIS EVENING.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST
CONCERNS WILL BE CHANCES FOR THUNDERSTORMS ON AND OFF DURING THE
PERIOD AND TEMPERATURES.

START OFF THE PERIOD WITH NORTHWEST FLOW THAT BRINGS SEVERAL WEAK
UPPER LEVEL WAVES THROUGH THE REGION THURSDAY NIGHT THROUGH
SATURDAY. THE BEST OF THOSE WAVES SEEMS TO BE DURING THE FRIDAY TO
FRIDAY NIGHT TIME FRAME.

SATURDAY NIGHT THROUGH TUESDAY THERE IS AN UPPER LEVEL RIDGE THAT
MOVES THROUGH THE PLAINS. TEMPERATURES WARM UP...BUT THERE REMAINS
SOME WEAK UPPER LEVEL WAVES THAT MOVE THROUGH THE AREA AND BRING
SOME SPORADIC CHANCES FOR THUNDERSTORMS TO THE FORECAST AREA.

TUESDAY NIGHT INTO WEDNESDAY AN UPPER LEVEL LOW BREAKS DOWN THE
RIDGE AND A SURFACE LOW IN THE SOUTHERN PLAINS HAS AN INVERTED
TROUGH TO THE NORTH ACROSS THE AREA. WITH THIS THERE IS A CHANCE FOR
SOME THUNDERSTORMS. TEMPERATURES WILL COOL A LITTLE BIT AGAIN AFTER
THE RIDGE BREAKS DOWN.

&&

.PREV DISCUSSION... /ISSUED 1251 PM CDT WED MAY 30 2012/

AVIATION...18Z KGRI TAF. A COUPLE ROUNDS OF THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON AND EVENING. CEILINGS AND VISIBILITIES
COULD VARY MORE THAN WHAT THE TAF MAY INDICATE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...BRYANT
AVIATION...HEINLEIN
Hazardous weather outlook, May 30, 2:33 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
233 PM CDT WED MAY 30 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
311200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
233 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA THROUGH THE
OVERNIGHT HOURS...WITH SEVERE THUNDERSTORMS ALSO POSSIBLE THROUGH
10 PM. HAIL TO THE SIZE OF GOLF BALLS AND THUNDERSTORM WIND GUSTS
TO AROUND 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS.
PERIODS OF HEAVY RAINFALL MAY ALSO PROMOTE LOCALIZED FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

INTERMITTENT THUNDERSTORMS ARE POSSIBLE DURING THE DAY FRIDAY...AND
AGAIN SUNDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

In the hours before

Local storm report, May 30, 2:25 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
225 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             2 E BERTRAND            40.53N 99.59W
05/30/2012  E0.88 INCH       PHELPS             NE   EMERGENCY MNGR

&&

FAY
Local storm report, May 30, 2:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
226 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             BERTRAND                40.53N 99.63W
05/30/2012  E1.75 INCH       PHELPS             NE   TRAINED SPOTTER

&&

FAY
Local storm report, May 30, 2:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
234 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             2 NE DAVENPORT          40.33N 97.78W
05/30/2012  E1.00 INCH       THAYER             NE   EMERGENCY MNGR

&&

FAY
Special weather statement, May 30, 2:35 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
235 PM CDT WED MAY 30 2012

NEZ077-087-302015-
FILLMORE NE-THAYER NE-
235 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN THAYER AND SOUTHERN
FILLMORE COUNTIES UNTIL 315 PM CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARLETON...OR 35 MILES SOUTH OF YORK...
MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STRANG...
  BRUNING...
  OHIOWA...
  MILLIGAN...

LAT...LON 4026 9774 4044 9778 4050 9736 4029 9736
TIME...MOT...LOC 1936Z 262DEG 31KT 4037 9764

HEINLEIN
Local storm report, May 30, 2:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
245 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             3 NE LOOMIS             40.51N 99.47W
05/30/2012  E0.88 INCH       PHELPS             NE   TRAINED SPOTTER

&&

GUERRERO
Special weather statement, May 30, 2:59 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
259 PM CDT WED MAY 30 2012

NEZ075-076-085-086-302030-
ADAMS NE-CLAY NE-NUCKOLLS NE-WEBSTER NE-
259 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ADAMS...NORTHEASTERN
WEBSTER...NORTHERN NUCKOLLS AND SOUTHERN CLAY COUNTIES UNTIL 330 PM
CDT...

AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF AYR...OR 13 MILES SOUTH OF
HASTINGS...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLENVIL...
  LAWRENCE...
  DEWEESE...
  FAIRFIELD...
  CLAY CENTER...
  EDGAR...
  ONG...

LAT...LON 4031 9847 4058 9835 4056 9782 4024 9782
TIME...MOT...LOC 1958Z 274DEG 38KT 4041 9828

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:57 AM CDTSpecial Weather StatementGIDDawson33 min
May 30, 9:46 AM CDTSpecial Weather StatementGIDDawson29 min
May 30, 9:55 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper35 min
May 30, 10:21 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps39 min
May 30, 10:29 AM CDTSevere Thunderstorm WarningGIDDawson46 min
May 30, 10:55 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps50 min
May 30, 11:00 AM CDTSevere Thunderstorm WarningGIDDawson, Gosper45 min
May 30, 11:18 AM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps42 min
May 30, 11:44 AM CDTSevere Thunderstorm WarningGIDDawson29 min
May 30, 12:01 PM CDTSpecial Weather StatementGIDFranklin29 min
May 30, 12:13 PM CDTSpecial Weather StatementGIDDawson32 min
May 30, 12:19 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps41 min
May 30, 12:27 PM CDTSevere Thunderstorm WarningGIDFranklin, Kearney, Webster48 min
May 30, 12:41 PM CDTSpecial Weather StatementGIDGosper34 min
May 30, 12:46 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps44 min
May 30, 12:50 PM CDTSevere Thunderstorm WarningGIDBuffalo, Phelps40 min
May 30, 12:56 PM CDTSpecial Weather StatementGIDNuckolls49 min
May 30, 12:56 PM CDTSevere Thunderstorm WarningGIDDawson, Phelps18 min
May 30, 1:11 PM CDTSpecial Weather StatementGIDBuffalo34 min
May 30, 1:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster34 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningGIDBuffalo, Franklin, Gosper, Harlan, Kearney, Phelps46 min
May 30, 1:35 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Sherman25 min
May 30, 1:46 PM CDTSpecial Weather StatementGIDThayer44 min
May 30, 1:57 PM CDTSpecial Weather StatementGIDGosper33 min
May 30, 1:57 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson33 min
May 30, 2:01 PM CDTSevere Thunderstorm WarningGIDGosper, Phelps44 min
May 30, 2:02 PM CDTSpecial Weather StatementGIDHoward, Sherman43 min
May 30, 2:13 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney, Webster35 min
May 30, 2:18 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Phelps42 min
May 30, 2:35 PM CDTSpecial Weather StatementGIDFillmore40 min
May 30, 2:56 PM CDTSevere Thunderstorm WarningGIDKearney, Phelps49 min
May 30, 2:59 PM CDTSpecial Weather StatementGIDClay31 min
May 30, 3:06 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster39 min
May 30, 3:31 PM CDTSpecial Weather StatementGIDKearney29 min
May 30, 3:36 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Harlan, Kearney, Webster39 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer44 min
May 30, 3:54 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan42 min
May 30, 4:41 PM CDTSpecial Weather StatementGIDNuckolls, Webster49 min
May 30, 6:35 PM CDTSpecial Weather StatementGIDFurnas40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.